A generalization of the Laurent series
Matematičeskie zametki, Tome 9 (1971) no. 5, pp. 521-531
Cet article a éte moissonné depuis la source Math-Net.Ru
A system of functions, biorthogonal to the $D$-basis introduced by M. K. Fage for a linear differential operator $D$ with analytic coefficients, is constructed. Series in the combination of the $D$-basis with this system generalize Laurent series in the same way as series in the $D$-basis generalize Taylor series.
@article{MZM_1971_9_5_a5,
author = {Yu. N. Frolov},
title = {A~generalization of the {Laurent} series},
journal = {Matemati\v{c}eskie zametki},
pages = {521--531},
year = {1971},
volume = {9},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1971_9_5_a5/}
}
Yu. N. Frolov. A generalization of the Laurent series. Matematičeskie zametki, Tome 9 (1971) no. 5, pp. 521-531. http://geodesic.mathdoc.fr/item/MZM_1971_9_5_a5/